# SDR SWAA2012032902685

- Difficulty date: March 28, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 20,667 hours, 12,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: LENS
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING AT ROW 12.  INSTALLED LENS IAW THE MM.
